# SDR AALA202201136215

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A300*
- Aircraft serial: 6812
- Aircraft time: 18,670 hours, 7,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 144635
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 22,585 hours, 8,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM SHOWS FAULT CODE STATUS FOR CDIS1 EMERGENCY LIGHTS. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38 AND AMM 33-51-00.
